# SDR NWAA091106746

- Difficulty date: April 4, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N646NW
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND UPPER DECK AFT EMERGENCY CEILING LIGHT INOP.  MX REMOVED AND REPLACED BATTERY AND POWER SUPPLY.  OPERATIONAL CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.  (K)
